# SDR CALA2025080607369

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N17339
- Make and model: Boeing 737-8
- Aircraft serial: 67601
- Aircraft time: 5,317 hours, 1,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: No Discrepancy
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOLDER UNDER RAFT ON DOOR LOOSE, SUCH THAT OPENING MCD CAUSED BAR TO DROP.   C/W RENDER SAFE. REF AMM 25-66-01, GIRT BAR HOOKS HAVE THE PROPER DIMENSIONS. BAR SNAPS INTO THE HOOKS. OK FOR SERVICE. OPS CHECK GOOD AT THIS TIME
